Skip to Content

User Reviews for Nature's Bounty Hair Skin & Nails

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Condition Avg. Ratings Reviews Compare
Dietary Supplementation
1.5
   
16 reviews 593 medications
Summary of Nature's Bounty Hair Skin & Nails reviews 1.5 16 reviews

Reviews for Nature's Bounty Hair Skin & Nails

Sort by:

For Dietary Supplementation "I started taking these on September 28 and my last dosage was on October 3rd. So for 6 days I endured itching on my head and mostly the back of my head near my ears and neck, the itching intensified so I decided to stop taking them."

   
1.0

Millz (taken for less than 1 month) October 5, 2018

2 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I bought this since my hair was thinning. Took the vitamin for 3 days. In those three days developed a rash on my chest and arms (not horrible) but the itching was horrible. Went to doctor and determined the only thing different that has changed was the vitamin. Stopping taking it and will see how it goes."

   
3.0

Sauce September 25, 2018

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I’ve been feeling bloated and so uncomfortable in my upper stomach the past three weeks. I was assuming maybe I just needed to eat better and exercise so I have been like a maniac doing that, and I still feel the same way. So tonight I decided what have I changed recently and it was these supplements, so I googled it and found all these reviews and I’m stopping these ASAP! So upset that I was thinking I almost had an ulcer or something of the sorts!"

   
1.0

Abb August 25, 2018

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I just took these a few hours ago and my stomach became nauseous after about 30 minutes. I have felt like vomiting a few times but I have not. I took 2 tums to combat the nausea and when I took these supplements 3 days ago I didn’t even notice that I had issues then because I blamed the upset stomach on some fast food I ate that night since I had taken the vitamins around 1:00 earlier that day. I ended up with mild diarrhea that night and slept with an upset stomach all night long from about 9pm to 12am so 13 hours of hell. There’s also a cooling type sensation in my stomach almost like I swallowed a peppermint. I can’t smell or taste it like others have commented but the upset stomach is too much to bear. Returning these with the receipt. So glad I only took two versus the recommended dosage of three or I would have really been messed up"

   
1.0

No More, Please May 11, 2018

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I took these after I had my son in March 2016 I was losing so much hair I was going bald. These made my hair grow so fast and they tasted so good. I took them for about two months with no problems at all. My hair grew my nails were stronger a 10/10 so I decided to buy these again now September 2017 and the taste is awful. And when I take them I get nauseous right away and my head feels like it’s about to explode my stomach feels full of water or bloated it’s weird sensation. It really sucks because I was really looking forward to taking these again."

   
3.0

Nessa. 97 (taken for 6 months to 1 year) September 22, 2017

3 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I started taking these gummies almost 3 months ago. I didn't have any major side effects in the beginning maybe just a sore stomach at first, but thats normal as your body has to adjust to this new supplement. I started to see around a month that my hair was getting longer. It used to be a little passed my shoulders and now its half way down my back. So I did see some results with these but everyones body handles stuff differently, so maybe it worked for me but won't work for someone else. My hair has always been extremely slow growing but noticed a faster pace with help of these BUT I did start to get a non stop itchiness all over my arms and legs... I kept putting lotion because doctors thought I had really dry skin but its these so be careful"

Emmarr19rnzl September 15, 2017

5 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I started taking this vitamin because my hair was rapidly falling out. Two weeks I have been on the vitamin, and for the entire two weeks my stomach was extremely upset. Diarrhea, upset stomach, sore throat, and skin rashes occured. I have never had any allergic reaction, or even side effects to medication or vitamins, until this. To top it all off, I have noticed not a single change in hair, skin, or nails. Be wary of this product, and at the very least, keep an eye out for symptoms."

   
1.0

Jess_is_never_taking_again April 24, 2017

3 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "Crazy itching like I'm going to jump out of my skin. Also nauseating for several hours after taking."

   
1.0

JF45 March 31, 2017

7 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I took it for a couple of days, felt sick. My throat hurt and I have asthma, so I had to use my inhaler."

   
1.0

nunderwood1 February 13, 2017

3 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "This is effective, but be VERY WARY of side effects. I had an incredibly severe reaction. I was born with asthma but it became very mild after age 8. For over a year I was on a similar vitamin before switching over to this one. After the first day, I noticed my nails were growing whiter and stronger. However I looked like I had a sudden break out. They were hives. 2-3 days, I was bedridden with asthma, flu-like symptoms, severe rash, vomiting. At 5-7 days, my throat swelled shut and I was in the E.R. 7 days ago, I was put on prednisone and stopped taking this vitamin. I know it was a reaction because I took the vitamin today and ended up in anaphylactic shock, back in the E.R. I have never been so incapacitated and ill. Be careful."

   
1.0

Emme Tracy January 29, 2017

9 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I took this to help with hair loss. I had a very bad allergic reaction on different occasions. Tight chest and throat, nausea, fast heart rate, vision changes."

   
1.0

Hannah2395 August 9, 2016

7 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "Postpartum hair loss:The 2nd day of taking this I had a bad headache but I get them occasionally so I didn't connect the two. The 3rd time I woke up at 4 am and had severe hives covering my body. I took two Benadryl and waited and hour or so. It helped relieve the itching but my throat began to swell and it was difficult to breathe. My husband took me to the ER and I was given steroids and Pepcid. Finally the hives went away and I felt better so was discharged and slept for like 4 hours. Woke up with a headache so I took more benedryl which the doctor advised. All this to say, I will not be taking it anymore. I'll wear a scarf until my hair grows back! Not worth it! Plus they smell so bad and one night I kept belching that awful taste."

   
1.0

Oceangirl216 August 4, 2016

6 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I took these for a couple weeks and my tummy has been hurting bad and my skin and very itchy and not sure if this is with it but i got a face yeast infection and my eyes kind of bother me."

   
2.0

Andy9017meow (taken for less than 1 month) June 12, 2016

7 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "After using for a week there were Rashes all over the body,my skin was burning and itching. i hated this product."

   
1.0

sv1 June 3, 2016

7 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "I couldn't tolerate these vitamins any longer than a few days! They smelled horrible and I began noticing that I tasted this smell in my mouth and my skin also smelled just like the vitamins!! It was unbearable along with nausea, and stomach upsets pain etc! These were not for me!! I'm not sure what this overpowering smell is but I just can't handle it!"

   
1.0

Lorelei2u (taken for less than 1 month) February 24, 2016

6 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

For Dietary Supplementation "The Hair, Skin & Nails product I bought has PABA in it. After several days of taking this multivitamin, I thought my hair was looking better, but I developed an itchy rash all over my torso (mostly on my back). I don't know whether to attribute this problem to the vitamins (and PABA in particular), but since I've stopped taking the vitamins, the rash seems to be healing."

   
3.0

January rash January 27, 2016

14 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

More about Nature's Bounty Hair Skin & Nails (multivitamin)

Consumer resources

Other brands: Folbic, Folbee, Vitamins, Folic Acid XTRA, ... +29 more

Professional resources

Related treatment guides

Hide